# SDR C2XA98IA442

- Difficulty date: October 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15725
- Make and model: Emb EMB-120RT
- Aircraft serial: 120173
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 12006257007
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CEHCK INSPECTION, THE CREASE BEAM AT FRAME 44 TO FRAME 47 WAS FOUND CORRODED.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED PORTION OF CREASE BEAM IAW THE EMB 120 SRM 51-40-02.  THE AIRCRAFT WAS THEN APPROVED FOR RETURN TO SERVICE.  (M)
